1. neda mohamadi , Ali Reza Soheili , Faezeh Toutounian Mashhad , A new hybrid denoising model based on PDEs , Multimedia Tools and Applications , 2017-5, Pages 1-16
  2. Fazlollah Soleymani , Ali Reza Soheili , A revisit of stochastic theta method with some improvements , Filomat , Volume ( 31 ) , 2017-3, Pages 585-596
  3. Ali Reza Soheili , Fazlollah Soleymani , Construction of some accelerated methods for solving scalar stochastic differential equations , International Journal of Computing Science and Mathematics , Volume ( 7 ) , 2016-12, Pages 537-547
  4. Ali Reza Soheili , Fazlollah Soleymani , A new solution method for stochastic differential equations via collocation approach , International Journal of Computer Mathematics , Volume ( 93 ) , 2016-11, Pages 2079-2091
  5. nooshin davoodi , Ali Reza Soheili , S. Mehdi Hashemi , A macro model with consideration of driver's reaction time and distance , Nonlinear Dynamics , Volume ( 83 ) , 2016-2, Pages 1621-1628
  6. Ali Reza Soheili , Fazlollah Soleymani , Iterative methods for nonlinear systems associated with finite difference approach in stochastic differential equations , Numerical Algorithms , Volume ( 71 ) , 2016-1, Pages 89-102
  7. Ali Reza Soheili , Faezeh Toutounian Mashhad , Fazlollah Soleymani , A fast convergent numerical method for matrix sign function with application in SDEs , Journal of Computational and Applied Mathematics , Volume ( 282 ) , 2015-6, Pages 167-178
  8. Ali Reza Soheili , M. Arab Ameri , M. Barfei , RBFs meshless method of lines based on adaptive nodes for Burgers' equations , Iranian Journal of Numerical Analysis and Optimization , Volume ( 5 ) , 2015-6, Pages 49-61
  9. Ali Reza Soheili , Fazlollah Soleymani , Some derivative-free solvers for numerical solution of SODEs , Boletin de la Sociedad Espanola de Matematica Aplicada , Volume ( 68 ) , 2015-2, Pages 17-27
  10. Ali Reza Soheili , nooshin davoodi , Adaptive Mesh Generation for Approximation of Traffic Flow Equations , Iranian Journal of Science and Technology-Transaction A: Science , Volume ( 38 ) , 2014-10, Pages 329-336
  11. M. Barfei , Ali Reza Soheili , M. Arabameri , Application of variational mesh generation approach for selecting centers of radial basis functions collocation method , Engineering Analysis with Boundary Elements , Volume ( 37 ) , 2013-12, Pages 1567-1575
  12. Ali Reza Soheili , Fazlollah Soleymani , M.D. Petkovic , On the computation of weighted Moore- Penrose inverse using a high-order matrix method , Computers and Mathematics with Applications , Volume ( 66 ) , 2013-11, Pages 2344-2351
  13. Ali Reza Soheili , Mahdieh Arezoomandan , Approximation of Stochastic Advection Diffusion Equations with Stochastic Alternating Direction Explicit Methods , Applications of Mathematics , Volume ( 58 ) , 2013-8, Pages 439-471
  14. Ali Reza Soheili , Asghar Kerayechian , Hamed Reza Tareghian , nooshin davoodi , Adaptive Numerical Simulation of Traffic Flow Density , Computers and Mathematics with Applications , Volume ( 111 ) , 2013-7, Pages 227-237
  15. M. Bishehniasar , Ali Reza Soheili , Approximation of stochastic advection-diffusion equation using compact finite difference technique , Iranian Journal of Science and Technology-Transaction A: Science , Volume ( 37 ) , 2013-4, Pages 327-333
  16. Ali Reza Soheili , Asghar Kerayechian , nooshin davoodi , Adaptive numerical method for Burger-type nonlinear equations , Applied Mathematics and Computation , Volume ( 212 ) , 2012-12, Pages 1-20
  17. Ali Reza Soheili , Mahdieh Arezoomandan , Numerics of Stochastic Parabolic Differential Equations with Stable Finite Difference Schemes , Iranian Journal of Science and Technology-Transaction A: Science , Volume ( 2012 ) , 2012-5, Pages 61-70
  18. Mohammad Amini , Ali Reza Soheili , مهدی الله دادی , Numerical solution of stochastic differential equation corresponding to continuous distributions , Communication Korean Mathematical Society , Volume ( 26 ) , 2011-11, Pages 709-720
  19. Ali Reza Soheili , M. B. Niasar , M. Arezoomandan , APPROXIMATION OF STOCHASTIC PARABOLIC DIFFERENTIAL EQUATIONS WITH TWO DIFFERENT FINITE DIFFERENCE SCHEMES , Bulletin of the Iranian Mathematical Society , Volume ( 37 ) , 2011-10, Pages 57-80
  20. Ali Reza Soheili , J. Naghipoor , S. A. Ahmadian , A gradient weighted moving finite-element method with polynomial approximation of any degree , Mathematical Problems in Engineering , Volume ( 602712 ) , 2009-1, Pages 1-17
  21. Ali Reza Soheili , John M. Stockie , A moving mesh method with variable mesh relaxation time , Applied Numerical Mathematics , Volume ( 58 ) , 2008-2, Pages 249-263
  22. Ali Reza Soheili , Zahra Kazemi , Weakly stochastic Runge-Kutta method with order 2 , Journal of Applied Mathematics and Informatics , Volume ( 26 ) , 2008-2, Pages 135-149
  23. Ali Reza Soheili , M. Namjoo , Strong approximation of stochastic differential equations with Runge-Kutta methods , World Journal of Modeling and Simulaton , Volume ( 4 ) , 2008-1, Pages 83-93
  24. Ali Reza Soheili , S. Salahshour , Moving Mesh Method With Local Time Step Refinement For Blow-up Problems , Applied Mathematics and Computation , Volume ( 195 ) , 2008-1, Pages 76-85
  25. Ali Reza Soheili , S. Ali Ahmadian , J. Naghipour , An improved regula falsi method for finding simple zeros of nonlinear equations , Applied Mathematics Sciences , Volume ( 2 ) , 2008-1, Pages 381-386
  26. Ali Reza Soheili , M. A. Ameri , Adaptive grid based on geometric conservation law level set method for time dependent PDE , Numerical Methods for Partial Differential Equations , Volume ( 25 ) , 2008-1, Pages 582-597
  27. Ali Reza Soheili , S. A. Ahmadian , J. Nagheipoor , A family of predictor-corrector methods based on weight combination of quadratures for solving nonlinear equations , International Journal of Nonlinear Science , Volume ( 6 ) , 2008-1, Pages 29-33
  28. Ali Reza Soheili , M. Allahdadi , New ROW-type scheme with weak order 2 for approximating stochastic differentisl equations , International Mathematical Forum , Volume ( 2 ) , 2007-1, Pages 1241-1251
  29. M. B. Niasar , Ali Reza Soheili , A weak order one stochastic Runge-Kutta method , Applied Mathematics Sciences , Volume ( 1 ) , 2007-1, Pages 1613-1622
  30. Ali Reza Soheili , M.Namjoo , Strong Runge-Kutta methods with order one for numerical solution of ITO stochastic differential equations , Applied Mathematics Research eXpress , Volume ( 2007 ) , 2007-1, Pages 1-17
  31. M.Namjoo , Ali Reza Soheili , An estimate of the error for strong solutions of stochastic differential equations , International Mathematical Forum , Volume ( 2 ) , 2007-1, Pages 251-262
  32. Ali Reza Soheili , John M. Stockie , An adaptive mesh method with variable relaxation time , Journal of the Franklin Institute , Volume ( 344 ) , 2007-1, Pages 757-764
  33. M.Ghorbani , Ali Reza Soheili , Corrected fundamental numerical solution of elliptic PDEs , Applied Mathematics and Computation , Volume ( 181 ) , 2006-1, Pages 175-184
  34. Ali Reza Soheili , M.Ghorbani , A modified moving element free Petrov_Galerkin viscous method , Journal of Computational Mathematics and Optimization , Volume ( 1 ) , 2005-1, Pages 151-176